# SDR AALA202410301781

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 65,539 hours, 27,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 36C EMERGENCY EXIT LIGHT FELL OFF. EMERGENCY EXIT LIGHT BOX AT SEAT 36C WAS REATTACHED TO SURFACAREA. PER AMM 33-51-00.
